# SDR CA010323008

- Difficulty date: March 2, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,847 hours
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300003
- Condition: Cracked
- Location: Rt Aileron
- Part time: 13,438 hours, 13,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CHECKING SB 57-3148 IT WAS NOTICED THAT THIS AILERON WAS ALSO CRACKED AS PER SB 57-3148. KIT 109-4011-1 INSTALLED.
